# SDR UIEA2019111295873

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,860 hours, 15,765 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR LOW PRESSURE WITH BOTH PACKS ON.( TRANSFERRED APU TO DMI 120377 IAW DDG 49-11-01A, CAT 'C', DUE: 19-NOV-19.  LP 1232397 - M5: ACCOMPLISHED B767 FIM 49-11 FAULT TREE A08, NO FAULTS NOTED. THIS CLEARS DMI 120377. PLACARDS REMOVED AND MCC NOTIFIED. )
